# SDR IPXA2022081085088

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 2024T3032C
- Condition: Cracked
- Location: Ths Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CTHS COMPARTMENT WEB BENT BETWEEN FR 85 AND 86 AT STRGR 35.FABRICATED IAW SRM 51-26-00 AND INSTALLED IAW SRM 51-40-21.
